Talk

Advanced search

Advice

(11 Posts)
pinkoneblueone Wed 25-Dec-19 09:04:51

I am not quite sure what is causing my ales but am after advice please if any medical staff are able to offer their turn for a moment please?

I've had a sinus infection and heavy cold. I'm asthmatic at my appointment I was given a flu jab, amoxicillin, and a 5 day course of steroids 8tiny tablets per day. My tummy isn't setting I feel sick constantly and have diarrhoea even coughing is setting me off on wanting to throw up. There are allergies to penicillin in my family though I wasn't previously affected could this be the case? I feel sick no matter what I try to eat.

Should I call 111 for further advice or just carry on as I don't want to use resources unnecessary I really have felt so unwell lately I just want to be better again. What do you recommend I do please?

OP’s posts: |
Purplewithred Wed 25-Dec-19 09:07:05

When did you start the amoxicillin?

pinkoneblueone Wed 25-Dec-19 09:08:51

Two days ago

OP’s posts: |
pinkoneblueone Wed 25-Dec-19 09:12:44

I've had 5 tablets so far

OP’s posts: |
QueenOfOversharing Wed 25-Dec-19 09:27:51

Are you able to eat when you take the tablets? Antibiotics can be really harsh on the stomach particularly if it's empty. I'm not sure if steroids are the same. That would be my first suggestion.

Perid0t Wed 25-Dec-19 10:41:56

Antibiotics make me feel sick as a dog.

pinkoneblueone Wed 25-Dec-19 12:17:24

I'm giving it another try with eating and tablets wish me luck!

OP’s posts: |
PandancerandRabbitoplh Wed 25-Dec-19 12:27:30

Amoxicillin make me ill and they always put on my notes not to prescribe penicillin. I've always been advised to stop taking and they prescribe another antibiotic if needed but you need medical advice for you from someone qualified.

Bluerussian Wed 25-Dec-19 12:44:02

Good luck to you!
By all means phone 911 or whatever the emergency health helpline is, at very least you will be reassured.

I do hope you feel better soon.
(flowers)

Bluerussian Wed 25-Dec-19 13:06:24

I meant flowers, sorry.

pinkoneblueone Wed 25-Dec-19 13:57:00

I spoke to my brother who is allergic to penicillin and he said that's why he can't take it as it give him the same trouble I called 111 and they have said I will need to speak to someone and most likely see a doctor today about it. Thank you for all your responses. I didn't want to add any unnecessary calls to the NHS line today as I imagine they will be very busy still.

OP’s posts: |

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »